# SDR TRAX200701250

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C OPERATION WITH CRACKED WINGS PRESSURE DECK ANGLES EO 72-53-0168 COMPLY WITH.  PERFORMED AMO 46-90 IAW EO 72-53-0168.  CRACKS IN ANGLE DO NOT EXTEND BEYOND EXISTING MEASUREMENTS.  ADDITIONAL CRACKS FOUND ON LT & RT ANGLES FROM UPPER EDGE OF ANGLE PROPAGATING DOWN NOT EXTENDING BEYOND FIRST FASTENER TASK COMPLIED IAW EO 72-53-0168
